# SDR SWIA202052859

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1031.00 FRAME FWD SIDE HAS CORROSION BETWEEN STGR 25L TO 25R.  C-CHECK RO 9/27/2020.  REPAIRED CORROSION ON FS 1031.00 FRAME FWD SIDE ON LOWER FLANGE AT STGR 25L TO 25R, REF CRJ 700 SRM AND COMPLIED WITH REO.  SEE CONTINUATION CARD FOR DETAILS.
